MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC. DXH500 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER IRELAND INC. DXH500 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 500
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fields service engineer (fse) could not identify a specific malfunction or faulty part associated to this event.There was no repair or replacement of a component performed.The customer did not call back with a recurrence of the event as of (b)(6)2021.Section a patient information was not provided by the customer.Bec internal identifier case: (b)(6).
 
Event or Problem Description
The customer reported that their dxh 500 hematology instrument generated erroneously high platelet (plt) results on one patient with no flagging or alert on plt clumps the patient sample was initially run on a dxh 800 hematology instrument which generated r flags and a plt result of 14.0 and prompted the operator to review the results.They reran the patient on the dxh 500 generating much higher plt results (125.4) prompting for a manual slide review that coincided with the initial run on the dxh 800 and confirmed plt clumps on the sample.There was no indication of erroneous results being reported outside the laboratory raw data from the instrument was requested but not provided.Patient results were provided and assessed for this event.There was no report of change or effect to patient treatment.There was no adverse event reported as a results of this occurrence.

Brand Name
DXH500 HEMATOLOGY INSTRUMENT
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC.
lismeehan
o¿callaghan¿s mills
county clare
EI 
MDR Report Key11700487
Report Number1061932-2021-00060
Device Sequence Number11674029
Product Code GKZ
UDI-Device Identifier15099590671242
UDI-Public(01)15099590671242(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 500
Device Catalogue NumberB40601
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1